Alert archive / Illinois / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 76, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 5, 2019, 2:11 PM CDT for Cass County, Mason County, Schuyler County, Illinois. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2019, 2:11 PM CDT (19:11 UTC)
- Expired
- Jun 5, 2019, 3:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cass County, IL, Mason County, IL, Schuyler County, IL
The radar
The Lincoln radar (KILX), 109 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 2:40 PM CDT | HAIL 0.75 | Camden, IL | |
| Jun 5, 2:51 PM CDT | HAIL 0.88 | Beardstown, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 941 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 872 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.8
The text
As transmitted.
696
WUUS53 KILX 051911
SVRILX
ILC017-125-169-052000-
/O.NEW.KILX.SV.W.0076.190605T1911Z-190605T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
211 PM CDT Wed Jun 5 2019
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Western Cass County in west central Illinois...
Schuyler County in west central Illinois...
Southwestern Mason County in central Illinois...
* Until 300 PM CDT.
* At 210 PM CDT, a severe thunderstorm was located 8 miles southwest
of Littleton, or 10 miles west of Rushville, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Beardstown, Rushville, Bluff Springs, Browning, Frederick,
Huntsville, Camden, Ripley and Snicarte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4023 9088 4015 9013 3987 9032 3995 9053
3997 9051 3999 9052 3998 9061 4000 9060
4002 9061 4003 9061 4002 9063 4005 9068
4008 9067 4008 9070 4010 9070 4011 9091
TIME...MOT...LOC 1910Z 287DEG 34KT 4016 9076
HAIL...1.00IN
WIND...60MPH
$$
Miller2 follow-up statements
258
WWUS53 KILX 051932
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
232 PM CDT Wed Jun 5 2019
ILC017-125-169-052000-
/O.CON.KILX.SV.W.0076.000000T0000Z-190605T2000Z/
Cass-Schuyler-Mason-
232 PM CDT Wed Jun 5 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR WESTERN CASS...SCHUYLER AND SOUTHWESTERN MASON COUNTIES...
At 230 PM CDT, a severe thunderstorm was located near Beardstown.
Other severe storms were located 5 miles south of Snicarte and near
Camden. All storms were moving slowly east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Beardstown, Rushville, Bluff Springs, Browning, Frederick,
Huntsville, Camden, Ripley and Snicarte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4023 9088 4015 9013 3987 9032 3995 9053
3997 9051 3999 9052 3998 9061 4000 9060
4002 9061 4003 9061 4002 9063 4005 9068
4008 9067 4008 9070 4010 9070 4011 9091
TIME...MOT...LOC 1930Z 284DEG 12KT 4007 9042
HAIL...1.00IN
WIND...60MPH
$$
Miller199
WWUS53 KILX 051947
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
247 PM CDT Wed Jun 5 2019
ILC017-125-169-052000-
/O.CON.KILX.SV.W.0076.000000T0000Z-190605T2000Z/
Cass-Schuyler-Mason-
247 PM CDT Wed Jun 5 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHWEST CASS...CENTRAL SCHUYLER AND SOUTHWESTERN MASON
COUNTIES...
At 246 PM CDT, a severe thunderstorm was located 3 miles southeast
of Camden, moving east at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated. At 240 pm, Schuyler County emergency
management reported dime sized hail in Camden.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Beardstown, Rushville, Bluff Springs, Browning, Frederick, Camden,
Ripley and Snicarte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4021 9078 4015 9013 3996 9026 3997 9047
3998 9048 3999 9052 3998 9061 4000 9060
4002 9061 4003 9061 4002 9063 4005 9068
4008 9067 4008 9070 4010 9070 4010 9080
TIME...MOT...LOC 1946Z 286DEG 25KT 4011 9066
HAIL...1.00IN
WIND...<50MPH
$$
MillerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 12:43 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 5, 12:43 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1243 PM CDT Wed Jun 5 2019 .UPDATE... Issued at 1053 AM CDT Wed Jun 5 2019 Evolving MCS moving into Central Illinois NW of the river this morning. A trough axis draped across the center of the state is out ahead of it, invof the outflow boundary from the overnight convection in the northern tier of the state. A persistent band of stratus also stretched across the midsection of the state, ahead of the advancing storm. This may come more into play later in the afternoon, but for now, the warm temperatures and dewpoints in the 70s have more than enough instability to feed the advancing storm, and SPC mesoanalysis supports this trend with the axis of highest SBCAPE just ahead of the storms. Although there is plenty of instability, the shear is very limited in this storm with any depth. Near any mesoscale boundaries/troughs/outflows, this may briefly be enhanced, but limited in scope. Updrafts on vis satellite imagery still bubbling, and CIMSS ProbSevere product tracking some pulse-like trends. Will continue to monitor for marginal hail threat/wind threat as the storms continue to advance. Neither HRRR/NAM13/NAM32/WRF runs are picking up on current activity, but see little to get in the way of the advancing storm for at least the next couple hours. This cold pool will likely impede the high res CAMS from properly depicting this afternoon as well. && .SHORT TERM...(Today and tonight) ISSUED AT 355 AM CDT Wed Jun 5 2019 A couple of MCS complexes was producing showers/thunderstorms over ne IA, northern IL/IN (north of CWA), southern WI and sw lower MI. An outflow boundary was pushing southward toward northern borders of Knox and Stark counties, still nw of Kewanee at 345 am. A cluster of showers and isolated thunderstorms was over southeast and southern IL, se of a Taylorville to Decatur to Champaign line and extended into sw IN and western KY. All this convection was tracking eastward and to linger next few hours over southeast CWA and possibly areas north of I-74. Some clearing skies have worked eastward into portions of central and west central IL. Predawn surface map shows a cold front over central parts of WI/IA/KS while weak 1020 mb high pressure was off the NC coast. SSW to SW flow over IL with fairly moist dewpoints in the 60s and temps in the upper 60s/lower 70s. SPC day1 outlook has a slight risk of severe thunderstorms along and se of a Canton to Pontiac line from mid afternoon into mid evening today, while marginal risk north of there, for mainly large hail and damaging winds (15% risk), with just 2% risk of tornadoes. Air mass to get quite unstable this afternoon (CAPES 3000-4500 j/kg) across much of CWA ahead of cold front, though 0-6 km bulk shear values remain only at 20-30 kts. Latest forecast models have trended slower with cold front dropping southward into far northern cWA by 21Z/4 pm today, near I-72 by early evening, and into southeast IL south of I-70 early overnight. So have lingered convection chances longer into this evening south of I-74 and diminishing during late evening and early overnight over southern CWA. Warm highs in the mid to upper 80s today and humid with dewpoints in the upper 60s/lower 70s, giving peak heat index values this afternoon of 90-95. Lows overnight range from lower 60s from I-74, mid 60s central CWA and upper 60s in southeast IL. .LONG TERM...(Thursday through Tuesday) ISSUED AT 355 AM CDT Wed Jun 5 2019 Frontal boundary to be south of CWA on Thu and Fri, keeping higher chances of convection south of area. Have chance pops from springfield to Terre Haute south on Thu and Fri and dry over northern/NE CWA. Have chance pops in southern 6 counties Thu night while much of central IL to be dry. Highs Thu in the lower 80s in central IL and mid 80s in southeast IL. Highs in the lower 80s on Friday across CWA. A 579 dm 500 mb low near the AZ/NM border to track slowly into AR by early Fri evening, and near the TN/MS/AL border by 18Z/1 pm Sunday. This will increase chances of showers and some thunderstorms over central and southeast IL during this weekend. Highs Sat in the lower 80s, and upper 70s to around 80F on Sunday. Models have shifted the heavier rains further south past couple of runs due to further south track of upper level low. Southeast IL could see 1-2 inches of rain and locally higher amounts, with half to 1 inch amounts over central CWA and less than half inch northern CWA from Peoria and Bloomington north. Chances of showers and isolated thunderstorms lingers Sunday night and into Monday especially over eastern IL. Much of area should be dry on Monday night and Tuesday with just isolated showers over far eastern IL as weakening upper level low/trof shifts further east. Highs Mon/Tue in the mid to upper 70s. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1237 PM CDT Wed Jun 5 2019 Minor adjustments to try and capture the remnants of an overnight MCS as it moves through Central IL. Current conditions not initializing well in models. How much the atmosphere will be able to recover in the next few hours will likely make the difference in afternoon/evening convection. Considering how many boundaries are out there as well as plenty of surface based instability, not completely ruling out convection later, even in the northern terminals that are less likely, but still not zero chance. In the predawn hours, weak ridging/lack of pressure gradient will drop winds to calm/light and variable. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...HJS SHORT TERM...07 LONG TERM...07 AVIATION...HJS
Hazardous weather outlook, Jun 5, 11:35 AM CDT, 2 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1135 AM CDT Wed Jun 5 2019 ILZ027-028-030-060345- Knox-Marshall-Stark- 1135 AM CDT Wed Jun 5 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Isolated to scattered thunderstorms are possible today. There is a marginal risk of severe thunderstorms this afternoon north of Peoria. Large hail and damaging winds are the main threats, with locally heavy rains possible with thunderstorms. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... There is a chance of thunderstorms again during this weekend, with isolated thunderstorms possible on Monday. These are currently not expected to be severe. Moderate flooding will continue along the Illinois River from Peoria upstream, with river levels continuing a slow but steady fall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon. ILZ029-031-036-037-040>042-047-048-060345- Cass-Fulton-Logan-Mason-Menard-Peoria-Schuyler-Tazewell-Woodford- 1135 AM CDT Wed Jun 5 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Thunderstorms are possible today. There is a slight risk of severe thunderstorms south of Peoria, as a line of storms pass through Central Illinois. Large hail and damaging winds are the main threats, with locally heavy rains possible with thunderstorms. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... There is a chance of thunderstorms again during this weekend, with isolated thunderstorms possible on Monday. These are currently not expected to be severe. Moderate flooding will continue along the Illinois River from Peoria upstream, with river levels continuing a slow but steady fall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon, especially from Peoria southward. ILZ038-043>046-060345- Champaign-De Witt-McLean-Piatt-Vermilion- 1135 AM CDT Wed Jun 5 2019 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Scattered thunderstorms are expected today into mid evening. There is a slight risk of severe storms, with large hail and damaging winds the main threats from mid afternoon through dusk. An isolated brief tornado is also possible along with locally heavy rains from thunderstorms. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Isolated thunderstorms are possible south of I-72 Thursday through Friday night. There is a better chance of thunderstorms across the area this weekend. A chance of thunderstorms lingers into Monday. The risk of severe storms is low during this time though locally heavy rains are possible this weekend especially south of I-72. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed from mid afternoon until sunset. ILZ049>057-061-060345- Christian-Coles-Douglas-Edgar-Macon-Morgan-Moultrie-Sangamon- Scott-Shelby- 1135 AM CDT Wed Jun 5 2019 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Scattered thunderstorms are expected this afternoon into mid evening. There is an enhanced risk of severe thunderstorms from mid day through sunset, with large hail and damaging winds the main threats. An isolated brief tornado is also possible. There is also the potential that locally heavy rain with the thunderstorms that may cause flooding. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Isolated thunderstorms are possible from Thursday through Friday night, with a better chance of thunderstorms during this weekend. Isolated thunderstorms are possible on Monday. The risk of severe weather is low during this time, though locally heavy rain is possible this weekend mainly south of I-72. Major flooding will continue along the Illinois River, with the river nearly steady or slowly falling the next several day. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed from mid afternoon until sunset. ILZ062-063-066>068-071>073-060345- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 1135 AM CDT Wed Jun 5 2019 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Scattered thunderstorms are expected today and this evening. There is an enhanced risk of severe storms late this afternoon and into this evening. Strong winds and large hail are the main threats. An isolated brief tornado is possible and there is also the potential that locally heavy rain with the thunderstorms may cause flooding. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Isolated to scattered thunderstorms are possible Thursday through Friday night, with a better chance of thunderstorms this weekend. A chance of thunderstorms lingers into Monday. The risk of severe weather will be low during this time, though locally heavy rains will be possible again this weekend. Minor flooding on the Wabash River upstream of Vincennes should subside on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed from late afternoon through the evening. HJS
In the hours before
Special weather statement, Jun 5, 10:46 AM CDT, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1046 AM CDT Wed Jun 5 2019
ILZ036-037-041-051630-
Tazewell-Mason-Fulton-
1046 AM CDT Wed Jun 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FULTON...SOUTHWESTERN
TAZEWELL...AND NORTHEASTERN MASON UNTIL 1130 AM CDT...
At 1045 AM CDT, Doppler radar was tracking a strong thunderstorm
near Cuba, or 8 miles west of Canton, moving southeast at 45 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Canton, Lewistown, Manito, Cuba, St. David, Fairview, Easton,
Dunfermline, Forest City, Smithfield, Bryant, Banner, Liverpool,
Topeka, Goofy Ridge, Little America and Fiatt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lincoln.
&&
LAT...LON 4066 9018 4056 8987 4051 8987 4054 8982
4048 8964 4015 8974 4049 9033
TIME...MOT...LOC 1545Z 301DEG 39KT 4052 9016
GeelhartLocal storm report, Jun 5, 11:49 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1149 AM CDT WED JUN 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TSTM WND GST SAN JOSE 40.31N 89.60W
06/05/2019 E50 MPH MASON IL EMERGENCY MNGR
1140 AM HAIL SAN JOSE 40.31N 89.60W
06/05/2019 M0.50 INCH MASON IL EMERGENCY MNGR
&&
VWILSONLocal storm report, Jun 5, 11:59 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1159 AM CDT WED JUN 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 AM TSTM WND GST 4 W HARTSBURG 40.25N 89.52W
06/05/2019 E50 MPH LOGAN IL EMERGENCY MNGR
1153 AM HAIL 4 W HARTSBURG 40.25N 89.52W
06/05/2019 M0.75 INCH LOGAN IL EMERGENCY MNGR
&&
VWILSONLocal storm report, Jun 5, 12:05 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1205 PM CDT WED JUN 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 AM TSTM WND DMG LINCOLN 40.15N 89.37W
06/05/2019 LOGAN IL EMERGENCY MNGR
7 TREES DOWN, LARGEST 18 INCHES IN DIAMETER
&&
VWILSONLocal storm report, Jun 5, 12:12 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1212 PM CDT WED JUN 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 AM TSTM WND DMG 3 SW HARTSBURG 40.22N 89.48W
06/05/2019 LOGAN IL EMERGENCY MNGR
6 POWER POLES DOWN
&&
VWILSONLocal storm report, Jun 5, 12:59 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1259 PM CDT WED JUN 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TSTM WND GST SAN JOSE 40.31N 89.60W
06/05/2019 E50.00 MPH MASON IL EMERGENCY MNGR
1140 AM HAIL SAN JOSE 40.31N 89.60W
06/05/2019 M0.50 INCH MASON IL EMERGENCY MNGR
1148 AM TSTM WND DMG 3 SW HARTSBURG 40.22N 89.48W
06/05/2019 LOGAN IL EMERGENCY MNGR
6 POWER POLES DOWN
1153 AM TSTM WND GST 4 W HARTSBURG 40.25N 89.52W
06/05/2019 E50.00 MPH LOGAN IL EMERGENCY MNGR
1153 AM HAIL 4 W HARTSBURG 40.25N 89.52W
06/05/2019 M0.75 INCH LOGAN IL EMERGENCY MNGR
1153 AM TSTM WND DMG LINCOLN 40.15N 89.37W
06/05/2019 LOGAN IL EMERGENCY MNGR
7 TREES DOWN, LARGEST 18 INCHES IN DIAMETER
&&
VWILSONThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 10:46 AM CDT | Special Weather Statement | ILX | Fulton | 44 min |
| Jun 5, 11:21 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Tazewell | 39 min |
| Jun 5, 12:00 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon | 25 min |
| Jun 5, 3:00 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason | 26 min |
| Jun 5, 3:12 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 48 min |
| Jun 5, 3:21 PM CDT | Special Weather Statement | ILX | Sangamon | 54 min |
| Jun 5, 3:54 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 51 min |
| Jun 5, 4:27 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 48 min |
| Jun 5, 4:36 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 39 min |
| Jun 5, 5:03 PM CDT | Severe Thunderstorm Warning | ILX | Effingham, Shelby | 42 min |
| Jun 5, 5:15 PM CDT | Severe Thunderstorm Warning | ILX | Clark | 32 min |
| Jun 5, 5:36 PM CDT | Special Weather Statement | ILX | Clay | 54 min |
| Jun 5, 5:57 PM CDT | Flash Flood Warning | ILX | Clay | 6 hr |
| Jun 5, 6:02 PM CDT | Special Weather Statement | ILX | Clark | 43 min |
| Jun 5, 6:33 PM CDT | Special Weather Statement | ILX | Jasper, Richland | 57 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.